Please Help So Confused

0 Replies
curiousme - July 16

Hi! I recently started taking Yasmin BC. I had taken it for 4 years, but had to stop for a year for medical reasons, unrelated. I started again the Sunday after my period, as instructed, waited a week to have s_x, and then started having normal s_x with my husband. I've always been a CM & CP checker (we tried to concieve within the last 6 months, and no success, so we're giving up for a bit). So I"ve been monitering, mostly out of habit, but I've been a little concerned, I guess about the discharge I'm getting. It started as white and thin, but not watery. Then I went on-line and read Yasmin can do that, as well as give me all the cramps I was having. But over the past two days I've had very mild nausea (to broccoli?) to the point my mouth started to water, mild constipation, very mild br___t tenderness (on top) and I think darker nipples, heart burn after I eat, and fatigue in the afternoons. All these could be symptoms of the pill, I know, but what really concerns me today and yesterday is that yesterday I checked my CM (internally) and got a small spot of bright red blood mixed in. I thought ok, cool, here comes AF, at last. At that point I was on the 3rd day of sugar pills and technically also 3 days late. Well, it never came. As of today I am 4 days off the pill and 4 days late. All of a sudden today I am getting EW CM again. It's half white and really stretchy/stringy. My cervix is very high, almost unreachable, and mushy like when I ovulate and it feels open. I thought that BCP's stopped you from ovulating???? I took a PG test just to make sure tonight and BFN. Please help me!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?